# SDR 2008UALA01398

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 25,264 hours, 6,489 cycles
- Engine: Pwa PW4052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 851801
- Condition: Activated
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/C EXPERIENCING L/E FLAP ASSYM FAULT MESSAGES.  REPLACED NR 1 SLAT INBD SENSOR RAN FLAPS THROUGH FULL CYCLE SEVERAL TIMES, NO FAULTS OPS CK NORMAL.  AC OK FOR SERVICE.
